MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 11.5MM REAMER HEAD FOR RIA 2 STERILE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 11.5MM REAMER HEAD FOR RIA 2 STERILE
Model Number 03.404.019S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional device product codes: hrx.Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is a synthes employee.Part #: 03.404.019s, synthes lot #: 58p1764, supplier lot #: 58p1764, expiration date: april 30, 2030, release to warehouse date: april 26, 2020, supplier: (b)(4).The raw material was confirmed to be correct per the specification with no (relevant) non-conformance noted.Review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, during an unknown procedure the back end of the ria 2 broke when the surgeon was pulling the reamer out after reaming.An ria 2 bone harvesting kit was used instead of the broken device.There was a surgical delay of thirty (30) to forty-five (45) minutes.The patient was reported as fine.Concomitant device reported: ria 2 drive shaft (part number unknown, lot unknown, quantity 1).This report involves one (1) 11.5mm reamer head for ria 2 sterile.This is report 1 of 1 for (b)(4).

Brand Name
11.5MM REAMER HEAD FOR RIA 2 STERILE
Common Device Name
REAMER
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10600141
Report Number2939274-2020-04375
Device Sequence Number3054745
Product Code HTO
UDI-Device Identifier10886982273970
UDI-Public(01)10886982273970
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K111437
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.404.019S
Device Catalogue Number03.404.019S
Device Lot Number58P1764
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/04/2020
Initial Report FDA Received Date09/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - DRIVE SHAFT